# SDR DXTA2022070565260

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 680A
- Aircraft serial: 6800245
- Aircraft time: 12,600 hours, 8,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING POWER ON CHECKLIST ALL EMERERGENCY LIGHTS INOP. WITH BATTERY ON EMERGENCY LIGHTS OPERATIONAL. "CORRECTIVE ACTION" COMPLIED WITH CE-680 EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE. NO DEFECTS NOTED IAW TC-FLT-33-1001 REV 1/04MAY2002
